# SDR SWIA201335252

- Difficulty date: November 13, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 26,847 hours, 16,004 cycles
- System (JASC): 5241 · Galley Doors
- Part: Strut
- Condition: Disconnected
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR WILL NOT OPEN, DOOR HANDLE IS BINDING AT THE UP 12 O'CLOCK POSITION.  FLT 5160 RECONNECTED UPLOCK STRUT ASSEMBLY.  DOOR HANDLE MOVEMENT IS SMOOTH & DOOR OPEN & CLOSES PROPERLY IAW AMM.
